# SDR AALA201711109012

- Difficulty date: November 9, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 54,876 hours, 27,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR HOLD-OPEN LATCH RELEASE GUST LOCK LATCH PAWL IS BENT DOWNWARD PREVENTING RETRACTION OF THE PAWL WITH DOOR CLOSURE AND WITH DOOR OPENING CAUSES PAWL TO CONTACT THE FUSELAGE.  REMOVED AND REPLACED HOLD-OPEN HOOK PER AMM 52-11-04.  OPERATIONAL CHECK GOOD.
